[Previous Months][Date Index][Thread Index][Join - Register][Login]
  [Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IPk] lantus

I was started on Lantus in October. I have the same problems as you! If my BG 
is kow at night, then low am on waking and headachy etc., even with a snack 
before bed, but if it's above 7 then it can be much higher on waking and as 
you say, stays high all day seemingly regardless of the novorapid. The 
consultants and nurses made out this 'new' insulin was some sort of miracle 
treatment. OK, it's a little better, and, yes, I have had ear infections 
etc., but it's by no means perfect...still getting swings and roundabouts. 
But, if I mention this, it's always something I've done! They don't seem to 
want to hear it may be not so perfect. Also, hypo symptoms are definitely 
'different' if not lessened, which bothers me.
No help I'm afraid, but just to say it's the same here!
BW Helen  
for HELP or to subscribe/unsubscribe, contact: